A combinatorial interpretation of the Lucas-nomial coefficients in terms of tiling of rectangular boxes

Maciej Dziemiańczuk

Abstract

n/a
Author Maciej Dziemiańczuk II
Maciej Dziemiańczuk,,
- Institute of Informatics
Journal seriesJournal of Combinatorial Mathematics and Combinatorial Computing, ISSN 0835-3026
Issue year2014
Vol88
Pages225-235
Publication size in sheets0.6
Keywords in Englishfibonomial coefficients, generalized binomial coefficients
Languageen angielski
Not used for evaluationyes
Score (nominal)0
ScoreMinisterial score = 0.0, 09-08-2018, ArticleFromJournal
Ministerial score (2013-2016) = 5.0, 09-08-2018, ArticleFromJournal - czasopismo zagraniczne spoza list
Citation count*0
Additional fields
UwagiBrak recenzji
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back